Alert archive / Georgia / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 100, NWS Atlanta, GA

June 3, 2015Coweta County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 3, 2015, 4:52 PM EDT for Coweta County, Georgia. It was in force for 38 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 3, 2015, 4:52 PM EDT (20:52 UTC)
Expired
Jun 3, 2015, 5:30 PM EDT
In force
38 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

County Coweta County, GA

The radar

The Atlanta radar (KFFC), 15 km from the middle of the area, began a volume at 20:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 3, 4:54 PM EDTHAIL 1Newnan, GA
Jun 3, 4:56 PM EDTHAIL 1.752 Se Mcbride, GADIME TO GOLF BALL SIZED HAIL FALLING AT I85 EXIT IN NEWNAN. TIME ESTIMATED FROM RADAR
Jun 3, 5:02 PM EDTHAIL 14 W Sharpsburg, GAWEB REPORT OF QUARTER SIZED HAIL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.9 hours before the alert went out and 21 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2015-06-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 677 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2015-06-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 45 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
677 J/kg
Mixed-layer CIN
-55 J/kg
Mixed-layer LCL
712 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
45 m²/s²
0-3 km storm-relative helicity
110 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

952 
WUUS52 KFFC 032052
SVRFFC
GAC077-032130-
/O.NEW.KFFC.SV.W.0100.150603T2052Z-150603T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
452 PM EDT WED JUN 3 2015

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL COWETA COUNTY IN WEST CENTRAL GEORGIA...

* UNTIL 530 PM EDT

* AT 452 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER 
  NEWNAN...MOVING SOUTH AT 15 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  NEWNAN...SENOIA...MORELAND...SHARPSBURG...TURIN...HARALSON...EAST
  NEWNAN AND THOMAS CROSSROADS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.

&&

LAT...LON 3340 8483 3344 8466 3323 8450 3323 8478
TIME...MOT...LOC 2052Z 345DEG 12KT 3335 8476 

HAIL...1.25IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 3:44 PM EDT, 1 hour 8 minutes earlier.

Area forecast discussion, Jun 3, 3:44 PM EDT, 1 hour 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
344 PM EDT WED JUN 3 2015

.SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/...
SHORT TERM MODELS CONTINUE IN GOOD AGREEMENT WITH THE OVERALL
PATTERN. THE UPPER LEVEL LOW TRACKS OVER THE CAROLINAS BY EARLY
TOMORROW MORNING AND CONTINUES TO SHIFT AWAY FROM THE FORECAST
AREA. PROXIMITY OF A WEAK...NEARLY STATIONARY BOUNDARY AND GOOD
MOISTURE ACROSS THE FORECAST AREA WILL CONTINUE TO PROVIDE THE
IMPETUS FOR AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS. A FEW
OF THE STORMS HAVE ALREADY PRODUCED ONE INCH HAIL TODAY AND THE
THREAT FOR ISOLATED SEVERE STORMS WILL CONTINUE THROUGH LATE
EVENING. AS THE LOW PULLS AWAY FROM THE AREA TOMORROW...THE
CHANCE OR ISOLATED SEVERE STORMS WILL DIMINISH SOMEWHAT. LOCALLY
HEAVY RAINFALL WILL CONTINUE TO BE POSSIBLE WITH ANY STORM THAT
DEVELOPS. GUIDANCE TEMPERATURES CONTINUE TO BE CLOSE AND WILL STAY
IN LINE.

ATWELL

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
PATTERN STILL SLOW TO EVOLVE OVER CONUS LATE THIS WEEK AND EARLY
NEXT. UPPER LOW WILL MOVE OFF LATE THURS WITH NW FLOW ALOFT IN ITS
WAKE. BY EARLY NEXT WEEK...MED RANGE MODELS NOW INDICATING MORE
ZONAL FLOW LIKELY...WITH MORE PRONOUNCED FLOW TO THE NORTH OF THE
STATE.

AS MENTIONED YESTERDAY...NOT SEEING MANY FEATURES OR SIGNIFICANT
SHORT WAVES TO KEY IN ON. HOWEVER...GFS EVEN HINTING AT A COLD FRONT
TRYING TO ENTER NORTH GA BY WED BUT NO SUCH LOVE FROM THE 12Z EC OR
GEM. PW VALUES ALSO STILL PROGGED TO BE INCREASING TUE/WED/THUR WITH
VALUES OF 1.8 TO 1.9 ON 12Z GFS. WILL CONTINUE TO MONITOR THIS AS
FCST EVOLVES.

DUE TO DECENT MODEL AGREEMENT...DIURNAL NATURE OF CLOUDS AND
SHRA/TSRA AND LACK OF SIGNIFICANT SYNOPTIC SCALE FEATURES TO FOCUS
ON...BLEND OF PREV FCST WITH BIAS CORRECTED AND HIGHER PERFORMING
MODELS GENERALLY USED FOR ALL FIELDS.

SNELSON

PREVIOUS LONG TERM DISCUSSION /THURSDAY NIGHT THROUGH TUESDAY/...
/ISSUED 347 AM EDT WED JUN 3 2015/ THE UPPER TROUGH CONTINUES
SHIFTING EASTWARD EARLY IN THE LONG TERM PUTTING THE CWA IN A
NORTHWEST FLOW BY THE WEEKEND. BOTH MODELS SHOW WEAK SHORT WAVES
MOVING THROUGH THE NORTHWEST FLOW BUT DIFFER ON TIMING. FOR THIS
REASON WILL GO WITH BROAD BRUSHING DIURNAL POPS THROUGH THE PERIOD
WITH HIGHER POPS NORTH DUE TO INFLUENCE OF DIFFERENTIAL HEATING IN
THE MOUNTAINS.

17

&&

.PREV DISCUSSION... /ISSUED 139 PM EDT WED JUN 3 2015/

AVIATION... 18Z UPDATE...
MVFR TO LOW VFR CIGS WILL CONTINUE AS CONVECTION DEVELOPS ACROSS
THE AREA. EXPECT MVFR TO IFR POSSIBLE BY DAY BREAK AT TAF
SITES...ESPECIALLY IF THEY GET A GOOD THUNDERSTORM THIS AFTERNOON.
CONVECTION FIRING ALONG AND AHEAD OF STATIONARY BOUNDARY AND IN
VICINITY OF UPPER LEVEL LOW...AND EXPECT AN INCREASE IN COVERAGE
THROUGH HEATING THIS AFTERNOON. TIMING WILL BE HARD TO PINPOINT AT
ANY GIVEN LOCATION BUT HAVE KEPT TEMPOS MAINLY 19-24Z. SURFACE
WINDS MAINLY EAST 10 KTS OR LESS.

//ATL CONFIDENCE...18Z UPDATE...
LOW CONFIDENCE FOR CEILINGS AND TIMING OF TS.
HIGH CONFIDENCE FOR WINDS AND VSBYS.

ATWELL

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          62  80  63  85 /  60  40  40  40
ATLANTA         65  80  67  84 /  20  30   5  20
BLAIRSVILLE     58  76  58  79 /  30  60  20  40
CARTERSVILLE    59  81  63  85 /  20  30   5  20
COLUMBUS        67  85  68  88 /  30  30   5  20
GAINESVILLE     62  78  64  83 /  30  40  20  30
MACON           64  84  64  87 /  40  30  20  20
ROME            61  82  63  86 /  20  30   5  20
PEACHTREE CITY  63  82  63  85 /  20  30   5  20
VIDALIA         66  85  68  86 /  60  50  30  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...ATWELL
LONG TERM....SNELSON
AVIATION...ATWELL
Hazardous weather outlook, Jun 3, 3:46 AM EDT, 13 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
346 AM EDT WED JUN 3 2015

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-040800-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
346 AM EDT WED JUN 3 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT...
ISOLATED SEVERE STORMS POSSIBLE THIS AFTERNOON AND EVENING.

AN AREA OF LOW PRESSURE IN THE UPPER ATMOSPHERE WILL KEEP THE RISK
OF SHOWERS AND THUNDERSTORMS OVER NORTH AND CENTRAL GEORGIA
TODAY...MAINLY THIS AFTERNOON AND EVENING. INSTABILITY THIS
AFTERNOON AND EVENING WILL BE ENOUGH TO ALLOW A FEW STORMS TO
REACH SEVERE LIMITS. THE MAIN THREAT OF THE SEVERE STORMS WILL BE
1 INCH HAIL...WINDS GUSTING TO NEAR 60 MPH. LOCALLY HEAVY RAIN IS
ALSO POSSIBLE WHICH COULD CAUSE BRIEF FLOODING OF LOW LYING AREAS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...
SCATTERED...MAINLY AFTERNOON AND EVENING THUNDERSTORMS ARE
POSSIBLE EACH DAY. AN ISOLATED STRONG TO SEVERE STORM IS NOT OUT
OF THE QUESTION WITH THE MAIN THREAT BEING DAMAGING WINDS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Jun 3, 3:56 PM EDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
356 PM EDT WED JUN 3 2015

GAZ084-097-032030-
WILKINSON GA-LAURENS GA-
356 PM EDT WED JUN 3 2015

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN WILKINSON AND LAURENS COUNTIES UNTIL 430 PM EDT...

AT 355 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MONTROSE...MOVING EAST AT 20 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED SIZED HAIL...VERY
HEAVY RAIN...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40
MPH AS IT MOVES ACROSS WILKINSON AND LAURENS COUNTIES THROUGH 430 PM
EDT.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE DUBLIN...DEXTER...
DUDLEY...MONTROSE...ALLENTOWN AND HARLOW.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

LAT...LON 3239 8312 3258 8322 3266 8317 3257 8289
TIME...MOT...LOC 1955Z 292DEG 16KT 3255 8317
Special weather statement, Jun 3, 4:27 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
427 PM EDT WED JUN 3 2015

GAZ009-032100-
TOWNS GA-
427 PM EDT WED JUN 3 2015

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN TOWNS
COUNTY UNTIL 500 PM EDT...

AT 425 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER HIAWASSEE...MOVING NORTHEAST AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAIN AND WIND GUSTS
TO 35 MPH AS IT MOVES ACROSS TOWNS COUNTY THROUGH 500 PM EDT.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE HIAWASSEE...YOUNG
HARRIS...THE PLUM ORCHARD GAP SHELTER...MACEDONIA...MOUNTAIN
SCENE...TITUS...TATE CITY AND BRASSTOWN BALD.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

LAT...LON 3495 8355 3494 8360 3492 8359 3491 8363
      3488 8366 3486 8366 3483 8371 3485 8380
      3486 8381 3491 8381 3491 8384 3490 8384
      3490 8385 3492 8387 3496 8387 3499 8384
      3499 8355
TIME...MOT...LOC 2025Z 227DEG 8KT 3495 8373
Local storm report, Jun 3, 4:35 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
435 PM EDT WED JUN 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     HAIL             2 W PALMETTO            33.52N  84.70W
06/03/2015  E1.00 INCH       FULTON             GA   PUBLIC

&&

EVENT NUMBER FFC1500326

SNELSON
Special weather statement, Jun 3, 4:39 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
439 PM EDT WED JUN 3 2015

GAZ058-071-032115-
BUTTS GA-MONROE GA-
439 PM EDT WED JUN 3 2015

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN BUTTS AND MONROE COUNTIES UNTIL 515 PM EDT...

AT 438 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR JACKSON...MOVING NORTHEAST AT 20 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED SIZED HAIL...VERY
HEAVY RAIN...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40
MPH AS IT MOVES ACROSS BUTTS AND MONROE COUNTIES THROUGH 515 PM EDT.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE JACKSON...
FLOVILLA...JENKINSBURG...WORTHVILLE...MCKIBBEN...STARK...INDIAN
SPRINGS STATE PARK...HIGH FALLS STATE PARK AND FINCHERVILLE.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

LAT...LON 3325 8412 3329 8409 3330 8410 3330 8407
      3332 8407 3333 8404 3336 8403 3337 8400
      3339 8397 3343 8395 3342 8393 3337 8387
      3331 8384 3316 8401 3317 8404 3320 8404
      3320 8412
TIME...MOT...LOC 2038Z 209DEG 16KT 3324 8404
Special weather statement, Jun 3, 4:42 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
442 PM EDT WED JUN 3 2015

GAZ050-060-032115-
GREENE GA-PUTNAM GA-
442 PM EDT WED JUN 3 2015

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN GREENE AND PUTNAM COUNTIES UNTIL 515 PM EDT...

AT 441 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER PHOENIX...OR NORTHEAST OF EATONTON...MOVING
NORTHEAST AT 20 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED SIZED HAIL...VERY
HEAVY RAIN...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40
MPH AS IT MOVES ACROSS GREENE AND PUTNAM COUNTIES THROUGH 515 PM EDT.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE GREENSBORO...UNION
POINT...WHITE PLAINS...SILOAM...REYNOLDS PLANTATION...PHOENIX...
LIBERTY AND VEAZEY.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

LAT...LON 3336 8316 3335 8316 3338 8332 3343 8334
      3348 8328 3352 8328 3365 8311 3348 8300
TIME...MOT...LOC 2041Z 241DEG 16KT 3343 8328
Special weather statement, Jun 3, 4:46 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
446 PM EDT WED JUN 3 2015

GAZ091-092-032115-
MARION GA-SCHLEY GA-
446 PM EDT WED JUN 3 2015

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN MARION AND
SCHLEY COUNTIES UNTIL 515 PM EDT...

AT 445 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS FROM NORTH OF ELLAVILLE TO NEAR BUENA
VISTA TO NORTH OF PRESTON...MOVING EAST AT 15 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED SIZED HAIL...
VERY HEAVY RAIN...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS
TO 35 MPH AS THEY MOVE ACROSS MARION AND SCHLEY COUNTIES THROUGH 515
PM EDT.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE BUENA VISTA...
ELLAVILLE...PUTNAM...MURRAYS CROSSROADS...DOYLE...WALLS CROSSING AND
DRANEVILLE.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

LAT...LON 3217 8454 3217 8456 3219 8457 3219 8459
      3223 8462 3230 8452 3243 8438 3243 8436
      3240 8436 3238 8435 3240 8432 3237 8432
      3237 8425 3230 8426 3229 8422 3220 8430
      3217 8443 3213 8443 3213 8453
TIME...MOT...LOC 2045Z 287DEG 12KT 3236 8437 3228 8445 3222 8456

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 2, 8:22 PM EDTSpecial Weather StatementFFCGreene23 min
Jun 2, 9:17 PM EDTSpecial Weather StatementFFCHouston, Pulaski28 min
Jun 2, 11:42 PM EDTSpecial Weather StatementFFCBaldwin, Hancock, Putnam33 min
Jun 2, 11:44 PM EDTSpecial Weather StatementFFCJones31 min
Jun 3, 12:04 AM EDTSpecial Weather StatementFFCOconee, Oglethorpe26 min
Jun 3, 12:44 AM EDTSpecial Weather StatementFFCWarren46 min
Jun 3, 2:02 AM EDTSpecial Weather StatementFFCMacon28 min
Jun 3, 5:05 AM EDTSpecial Weather StatementFFCMacon40 min
Jun 3, 1:08 PM EDTSpecial Weather StatementFFCLaurens22 min
Jun 3, 1:14 PM EDTSpecial Weather StatementFFCLamar, Monroe31 min
Jun 3, 1:29 PM EDTSpecial Weather StatementFFCSchley31 min
Jun 3, 1:33 PM EDTSevere Thunderstorm WarningFFCMacon, Schley, Taylor42 min
Jun 3, 1:50 PM EDTSpecial Weather StatementFFCDooly25 min
Jun 3, 1:53 PM EDTSpecial Weather StatementFFCMonroe22 min
Jun 3, 1:59 PM EDTSpecial Weather StatementFFCWheeler31 min
Jun 3, 2:13 PM EDTSevere Thunderstorm WarningFFCTelfair, Wheeler32 min
Jun 3, 2:16 PM EDTSpecial Weather StatementFFCBibb29 min
Jun 3, 2:24 PM EDTSevere Thunderstorm WarningFFCBibb, Jones, Twiggs36 min
Jun 3, 2:36 PM EDTSpecial Weather StatementFFCUpson24 min
Jun 3, 2:43 PM EDTSpecial Weather StatementFFCPeach32 min
Jun 3, 2:48 PM EDTSevere Thunderstorm WarningFFCTwiggs, Wilkinson12 min
Jun 3, 2:54 PM EDTSpecial Weather StatementFFCDodge36 min
Jun 3, 2:58 PM EDTSpecial Weather StatementFFCLamar, Monroe32 min
Jun 3, 3:04 PM EDTSevere Thunderstorm WarningFFCTwiggs, Wilkinson26 min
Jun 3, 3:13 PM EDTSpecial Weather StatementFFCBibb32 min
Jun 3, 3:25 PM EDTSpecial Weather StatementFFCTwiggs35 min
Jun 3, 3:29 PM EDTSpecial Weather StatementFFCEmanuel31 min
Jun 3, 3:43 PM EDTSpecial Weather StatementFFCBleckley32 min
Jun 3, 3:52 PM EDTSpecial Weather StatementFFCEmanuel38 min
Jun 3, 3:56 PM EDTSpecial Weather StatementFFCLaurens34 min
Jun 3, 4:02 PM EDTSevere Thunderstorm WarningFFCCoweta, Douglas, Fulton28 min
Jun 3, 4:27 PM EDTSpecial Weather StatementFFCTowns33 min
Jun 3, 4:27 PM EDTSevere Thunderstorm WarningFFCCoweta48 min
Jun 3, 4:39 PM EDTSpecial Weather StatementFFCButts36 min
Jun 3, 4:42 PM EDTSpecial Weather StatementFFCGreene33 min
Jun 3, 4:46 PM EDTSpecial Weather StatementFFCSchley29 min
Jun 3, 4:56 PM EDTSpecial Weather StatementFFCJohnson34 min
Jun 3, 5:00 PM EDTSevere Thunderstorm WarningFFCGreene, Morgan, Putnam45 min
Jun 3, 5:09 PM EDTSpecial Weather StatementFFCWhite36 min
Jun 3, 5:11 PM EDTSpecial Weather StatementFFCButts34 min
Jun 3, 5:17 PM EDTSpecial Weather StatementFFCGordon28 min
Jun 3, 5:22 PM EDTSevere Thunderstorm WarningFFCWhite23 min
Jun 3, 5:24 PM EDTSpecial Weather StatementFFCSumter36 min
Jun 3, 5:30 PM EDTSpecial Weather StatementFFCMeriwether30 min
Jun 3, 5:40 PM EDTSpecial Weather StatementFFCGreene35 min
Jun 3, 5:45 PM EDTSpecial Weather StatementFFCNewton30 min
Jun 3, 5:55 PM EDTSpecial Weather StatementFFCGordon35 min
Jun 3, 6:00 PM EDTSpecial Weather StatementFFCSumter30 min
Jun 3, 6:04 PM EDTSpecial Weather StatementFFCWhite26 min
Jun 3, 6:07 PM EDTSpecial Weather StatementFFCHancock, Putnam23 min
Jun 3, 6:19 PM EDTSpecial Weather StatementFFCOglethorpe26 min
Jun 3, 6:31 PM EDTSevere Thunderstorm WarningFFCGreene, Oglethorpe, Wilkes44 min
Jun 3, 6:34 PM EDTSpecial Weather StatementFFCCrisp, Dooly26 min
Jun 3, 6:38 PM EDTSpecial Weather StatementFFCMorgan, Walton22 min
Jun 3, 6:58 PM EDTSpecial Weather StatementFFCCrisp, Dooly47 min
Jun 3, 7:04 PM EDTSevere Thunderstorm WarningFFCMadison, Oglethorpe, Wilkes26 min
Jun 3, 7:34 PM EDTSpecial Weather StatementFFCGilmer26 min
Jun 3, 7:54 PM EDTSpecial Weather StatementFFCPulaski, Wilcox36 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.